EconPapers    
Economics at your fingertips  
 

Two-Weight, Weak-Type Norm Inequalities for Fractional Integral Operators and Commutators on Weighted Morrey and Amalgam Spaces

Hua Wang

Abstract and Applied Analysis, 2020, vol. 2020, 1-23

Abstract:

Let and be the fractional integral operator of order γ , and let be the linear commutator generated by a symbol function b and , . This paper is concerned with two-weight, weak-type norm estimates for such operators on the weighted Morrey and amalgam spaces. Based on weak-type norm inequalities on weighted Lebesgue spaces and certain - type conditions on pairs of weights, we can establish the weak-type norm inequalities for fractional integral operator as well as the corresponding commutator in the framework of weighted Morrey and amalgam spaces. Furthermore, some estimates for the extreme case are also obtained on these weighted spaces.

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/3235942.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/3235942.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:3235942

DOI: 10.1155/2020/3235942

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:3235942